MathSciNet Relay Station
MathSciNet bibliographic data
MR1129302 35K55 (35K65)
Blanchard, D.; Francfort, G. A. A few results on a class of degenerate parabolic equations. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 18 (1991), no. 2, 213–249.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement